Research Repository

Stability of neutral stochastic switched time delay systems: An average dwell time approach

Chen, H, Shi, Peng ORCID: 0000-0001-8218-586X and Lim, CC (2017) Stability of neutral stochastic switched time delay systems: An average dwell time approach. International Journal of Robust and Nonlinear Control, 27 (3). 512 - 532. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: stochastic switched systems; time-varying delay
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0104 Statistics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 May 2017 00:37
Last Modified: 17 Sep 2019 06:44
URI: http://vuir.vu.edu.au/id/eprint/33527
DOI: https://doi.org/10.1002/rnc.3588
ePrint Statistics: View download statistics for this item
Citations in Scopus: 22 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar